# SDR COMA2010050550112

- Difficulty date: May 5, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 33,688 hours, 29,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 33,688 hours, 29,184 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 RBL 18.00 CRACKED AT CAP ANGLE.  REPAIRED FS 559 CAP ANGLE AT RBL 18 IAW REO 601R-53-41-260 RT REP, 601R-53-41-609 AND DEVIATION 601R-53-41-1206.
